# SDR 97ZZZX3723

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747136
- Engine: Pwa JT9D7A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb Chamber
- Part number: BD5144
- Condition: Cracked
- Location: Diffuser Case
- Part time: 47,362 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: J, E, A

## Discrepancy

ON INITIAL CLIMB, NR 2 ENGINE OVERTEMP LIGHT ILLUMINATED (970 DEGREE CELSIUS INDICATED).  PARAMETERS RAN DOWN AND ENGINE FIRE CHECK LIST CARRIED OUT.  A THREE-ENGINE APPROACH AND LANDING CARRIED OUT FOLLOWING FUEL DUMP PROCEDURE.  GROUND CHECKS REVEALED ENGINE COMBUSTION CHAMBER OUTER CASING (CCOC) CRACKED AT L-FLANGE LOCATION.  PART TOTAL CYCLES, 10,669.
